Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

question about chemo was posted 04/29/2014 05:13 pm by Chris
E-mail Address:

Message Text
My mom has been on chemo (gemzar/abraxane) for 1 full cycle and the real only issue is her fatigue. Now she is on her week off and this past Sunday at around 6 am she started saying 'Oh God why me' this went on for most of the morning non stop, we could not stop her every time we asked what was wrong she said nothing and continued on.

So Monday we went to the family dr and got her on antidepressants, took 1 pill and is somewhat better today not by much but did get up walked around very little, ate a little, still in a daze, what does this mean?

What can I do?

Reply to this message | Return to Main Message List


Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am